# SDR DALA2018091705631

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 53,097 hours, 25,271 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON RT HORIZONTAL STABILIZER FROM STAB STA 92.70 (EHV). CRACKED RIB AT RT HORIZONTAL STABILIZER (STA 92.70) WAS REPAIRED PER SRM 55-10-09 REPAIR 5 AND REPAIR 4.
